# SDR DJFA2007103

- Difficulty date: August 26, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N408CW
- Make and model: Beech 400A
- Aircraft serial: RK108
- Aircraft time: 5,146 hours, 4,340 cycles
- Engine: Pwa JT15D5
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21BC112
- Condition: Dirty
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, PAX REPORTED AN ODOR OF BURNING RUBBER IN THE CABIN.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE COALESCER SOCK DIRTY AND REPLACED IT.
